An application of the Bakry-Émery criterion to infinite dimensional diffusions
Séminaire de probabilités de Strasbourg, Tome 20 (1986), pp. 341-348.
@article{SPS_1986__20__341_0,
     author = {Carlen, Eric and Stroock, Daniel W.},
     title = {An application of the {Bakry-\'Emery} criterion to infinite dimensional diffusions},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {341--348},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {20},
     year = {1986},
     zbl = {0609.60086},
     mrnumber = {942029},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1986__20__341_0/}
}
TY  - JOUR
AU  - Carlen, Eric
AU  - Stroock, Daniel W.
TI  - An application of the Bakry-Émery criterion to infinite dimensional diffusions
JO  - Séminaire de probabilités de Strasbourg
PY  - 1986
DA  - 1986///
SP  - 341
EP  - 348
VL  - 20
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1986__20__341_0/
UR  - https://zbmath.org/?q=an%3A0609.60086
UR  - https://www.ams.org/mathscinet-getitem?mr=942029
LA  - en
ID  - SPS_1986__20__341_0
ER  - 
Carlen, Eric A.; Stroock, Daniel W. An application of the Bakry-Émery criterion to infinite dimensional diffusions. Séminaire de probabilités de Strasbourg, Tome 20 (1986), pp. 341-348. http://archive.numdam.org/item/SPS_1986__20__341_0/

[1] Bakry, D. and Emery, M., "Hypercontractivite de semi-groupes de diffusion", C.R. Acad. Sc. Paris, t. 299, Serie I no.15 (1984). | MR 772092 | Zbl 0563.60068

[2] Holley, R. and Stroock, D., "L2 theory for the stochastic Ising model", Z. Wahr. 35, pp. 87-101 (1976). | MR 410985 | Zbl 0332.60073

[3] Holley, R. and Stroock, D., "Diffusions on an infinite dimensional Torus", J. Fnal. Anal., vol. 42 no.1, pp. 29-63 (1981). | MR 620579 | Zbl 0501.58039

[4] Holley, R. and Stroock, D., "Logarithmic Sobolev inequalities and stochastic Ising models", to appear in the issue of J. Statistical Physics dedicated to the memory of M. Kac. | MR 893137 | Zbl 0682.60109

[5] Rothaus, O., "Logarithmic Sobolev inequalities and the spectrum of Schroedinger operators", J. Fnal. Anal., vol. 42 no.1, pp. 110-120 (1981). | MR 620582 | Zbl 0471.58025